Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guardian

How much Zinc is to much??

For the past 5 days I have been taking 50MG of Zinc, with no other supplements. And for the past 4 days I have felt like crap. My head hurts, I feel hot as hell, I'm tired, and dizzy...

Could these symptoms be from taking to much zinc?? :confused:

Share this post


Link to post
Share on other sites

if your taking it by itself it can cause nausea and crapness. take it with some food, whenever i take zinc wihtout anything in my stomach i vomit :hand: . also if your taking zinc you should also take copper supplement (you can get them together sometimes) as the zinc causes a copper deficiancy.

look it up on google lol. and yeah 50mg is a bit much to be taking.

Share this post


Link to post
Share on other sites

RDI for zinc in australia is 12mg

and it would be similar worldwide

50mg would be an overdose

u don't need that much

minerals u rili only need enough to prevent deficiency

and as headturner4 said, zinc toxicity can lead to copper deficiency

i suggest you stop taking it especially if u feel unwell now...it may be caused by zinc toxicity

Share this post


Link to post
Share on other sites

Symptoms of overdose of zinc are:

nausea

vomiting

dehydration

gastrointestinal problems

stomach ulcers

anemia

hair loss

join pains

menstrual pain

muscle cramps

ovarian cyst

weaked immune system

RDA

0-6 months 3mg

6-12 months 5mg

1-10 years 10mg

11-18 years 15mg

18 years +15mg

Therapeutic Range: 10 - 200mg (this is only if you have a diagnosed zinc deficiency)

Zinc is not only an inhibitor of copper but of iron, selenium, calcium, niacine as well

Share this post


Link to post
Share on other sites

If you are getting bad symptoms from any supplement you are taking (such as Zinc), definitely stop taking it.

The main problem with supplements is that your body can't self-regulate their intake using things like cravings and taste. Therefore, it's very easy to take too much or too little of a supplement.

If you are eating all natural foods however, it is highly unlikey you will overdose on nutrients such as Zinc because your body will tell you to stop eating when you have had enough.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×